The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 73, Issue 2, 1998
Metadata
 

Curvature of curvilinear 4-webs and pencils of one forms: Variation on a theorem of Poincaré, Mayrhofer and Reidemeister
I. Nakai
pp. 177–205
Abstract | Full-Text PDF (428 KB) | Metadata

A classification of solutions of a conformally invariant fourth order equation in Rn
C.-S. Lin
pp. 206–231
Abstract | Full-Text PDF (404 KB) | Metadata

Continuously many quasiisometry classes of 2-generator groups
Brian H. Bowditch
pp. 232–236
Abstract | Full-Text PDF (215 KB) | Metadata

The double Coxeter arrangement
L. Solomon and H. Terao
pp. 237–258
Abstract | Full-Text PDF (397 KB) | Metadata

The structure of branching in Anosov flows of 3-manifolds
S. R. Fenley
pp. 259–297
Abstract | Full-Text PDF (556 KB) | Metadata

An example of an immersed complete genus one minimal surface in $ \Bbb {R}^3 $ with two convex ends
B. Nelli
pp. 298–305
Abstract | Full-Text PDF (236 KB) | Metadata

Generic leaves
J. Cantwell and L. Conlon
pp. 306–336
Abstract | Full-Text PDF (552 KB) | Metadata